Alert archive / Nebraska / Flash Flood Warnings in 2007
Flash Flood Warning 25, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jun 10, 2007, 9:04 PM CDT for Keya Paha County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2007, 9:04 PM CDT (02:04 UTC)
- Expired
- Jun 11, 2007, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
- Area
- Whole counties
County Keya Paha County, NE
The radar
The North Platte radar (KLNX), 125 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1003 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 2602 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLBF 110205
FFWLBF
NEC103-110500-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF SPRINGVIEW...
* UNTIL MIDNIGHT CDT
* AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR SPRINGVIEW...MOVING EAST AT
15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...BURTON AND MILLS
ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES OR MORE ARE POSSIBLE IN
THE WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4279 10016 4274 9954 4283 9929 4297 9928
4297 10018
$$
SPRINGER2 follow-up statements
000
WGUS73 KLBF 110316
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 PM CDT SUN JUN 10 2007
NEC103-110500-
KEYA PAHA NE-
1015 PM CDT SUN JUN 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
KEYA PAHA COUNTY...
AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS
LOCATED 9 MILES SOUTH OF MILLS...OR ABOUT 17 MILES NORTHEAST OF
BASSETT...MOVING EAST AT 15 MPH. RAIN HAD TAPERED OFF AS THE STORM
SYSTEM MOVED INTO THE EASTERN PART OF KEYA PAHA COUNTY. ADDITIONAL
HEAVY RAINFALL OF ABOUT AN INCH IS STILL POSSIBLE IN EASTERN KEYA
PAHA COUNTY. RUNOFF IS LIKELY TO CONTINUE IN THE WEST...THOUGH THE
HEAVIEST OF THE RAIN HAD PASSED.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGHWAY
137 MILE MARKER 20.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4279 10016 4274 9954 4283 9929 4297 9928
4297 10018
$$
SPRINGER000
WGUS73 KLBF 110453
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1152 PM CDT SUN JUN 10 2007
NEC103-110502-
KEYA PAHA NE-
1152 PM CDT SUN JUN 10 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT CDT(1100 PM MDT)
FOR KEYA PAHA COUNTY...
THERE IS A POSSIBILITY THAT ADDITIONAL RUNOFF COULD PRODUCE ISOLATED
FLOODING OF LOW LYING AREAS.
LAT...LON 4279 10016 4274 9954 4283 9929 4297 9928
4297 10018
$$
SPRINGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:30 PM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jun 10, 3:30 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT SUN JUN 10 2007 .SYNOPSIS... BROAD H5 RIDGE COVERS SOUTHERN CONUS AND IS PUSHED NORTH INTO CENTRAL PLAINS. H5 CUTOFF LOW OVER BAJA. CONVECTION FIRING ALONG DRY LINE AS SEEN IN WSR-88D ALONG SOUTHERN NE PANHANDLE INTO NORTHEAST COLO0RADO PLAINS. && .DISCUSSION... MODELS HAVE MINOR DIFFERENCES IN NEAR TERM BUT WITH GOOD CONFIDENCE IN OUTPUT WILL USE A BLEND TRENDING TOWARDS WRF. TEMPERATURES HAVE RISEN INTO UPPER 80S OVER WESTERN NEBRASKA THIS AFTERNOON. CONVECTION FIRING ALONG DRY LINE SURGE OVER THE WESTERN NEBRASKA PANHANDLE INTO NORTHEAST COLORADO. TDS IN THE LOW 60S OVER NORTH CENTRAL NEBRASKA WHERE CAP STRENGTH CONTINUES TO HOLD CONVECTION BACK. STRONG INSTABILITY WITH SUBSTANTIAL CAPE. AS STORMS MOVE INTO BETTER MOISTURE OVER NORTHERN NEBRASKA EXPECT TO BECOME MORE SCATTERED IN NATURE. ON MONDAY SIMILAR SCENARIO TO TODAY WITH CONVECTION FIRING TO THE WEST OF CWA AND THEN FEEDING INTO DEEPER MOISTURE OVER WESTERN ZONES. TUESDAY AS H5 TROUGH LIFTS NORTHEAST BEST CHCS FOR PRECIP. MODELS HAVE BEEN CONSISTENT WITH THIS PATTERN OVER LAST SEVERAL DAYS. SOME SOUTHERN STREAM MOISTURE AVAILABLE AS WELL AS A TAP FORM THE PACIFIC. MODEL PWS RUNNING QUITE HIGH AND PROJECTED STOM MOTION WILL BE QUITE SLOW. HAVE INTRODUCED TRWM AS PATTERN SLOWS. TRAINING CONVECTION WILL BE A PROBLEM AND SLOW EASTWARD MOVEMENT WILL AID IN THE PROCESS. SITUATION WILL HAVE TO BE MONITORED FOR HYDRO CONCERNS. HAVE UPPED QPFS CONSIDERABLY THROUGH THE PERIOD TUESDAY THROUGH WEDNESDAY. EXTENDED MODELS HAVE BEEN FAIRLY CONSISTENT. DGEX IS OUTLIER AT THIS TIME. IT STALLS OUT JUST TO THE WEST OF FORECAST AREA. HAVE USED A BLEND OF CONSISTENT ECMWF AND GFS. DRYING OUT AFTER FRIDAY WITH THE NEXT BEST CHANCE LATE IN THE WEEKEND. TEMPERATURES IN THE 90S ON MONDAY AND IN THE 80S THROUGH THE EXTENDED PERIOD WITH LOWS IN THE 50S. && .AVIATION... A DRYLINE PUSHING EAST INTO WESTERN NEBRASKA WILL BE THE FOCUS FOR SCATTERED THUNDERSTORMS THIS EVENING IMPACTING ALL ROUTES. OVERNIGHT BOUNDARY LAYER MOISTURE WILL INCREASE WITH CEILING DROPS TO MVFR AFTER MIDNIGHT ALONG PORTIONS OF ROUTE 098. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 10 PM CDT /9 PM MDT THIS EVENING FOR NEZ005>010-094. && POWER/TLK
Hazardous weather outlook, Jun 10, 3:07 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 PM CDT SUN JUN 10 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-112015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 307 PM CDT SUN JUN 10 2007 /207 PM MDT SUN JUN 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A DRYLINE PUSHING EAST INTO WESTERN NEBRASKA WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. THE GREATEST RISK FOR SEVERE STORMS WILL BE IN AREAS EAST OF THE PANHANDLE. THE STORMS WILL START OUT AS HIGH BASED...THEN AS STORMS MOVE EAST THEY WILL TAP INTO A BETTER MOISTURE AXIS FOR LARGE HAIL AND HEAVY RAINFALL AT TIMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL...WIND DAMAGE AND ISOLATED TORNADOES ARE POSSIBLE MONDAY AFTERNOON AND EVENING ACROSS WESTERN NEBRASKA. CONTINUED DEEP MOISTURE...STRONG WINDS ALOFT AND INTENSE DAYTIME HEATING ARE EXPECTED TO TRIGGER THE STORMS. LOCALLY VERY HEAVY RAINFALL IS ALSO POSSIBLE. TUESDAY...DEEP TROPICAL MOISTURE WILL INCREASE ACROSS THE CENTRAL PLAINS AND SEVERE THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA LATE IN THE DAY TUESDAY. LARGE HAIL AND WIND DAMAGE COULD OCCUR. ALSO...INTENSE RAINFALL AND FLOODING COULD DEVELOP AS AN UPPER LEVEL DISTURBANCE TRACKS THROUGH THE AREA LATE TUESDAY. WEDNESDAY...MOISTURE AND UNSETTLED WEATHER CONDITIONS WILL REMAIN ACROSS NORTH CENTRAL NEBRASKA. SEVERE THUNDERSTORMS ARE POSSIBLE LATE IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EAST OF THE PANHANDLE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK/COLE
In the hours before
Local storm report, Jun 10, 7:23 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL GRANT 40.84N 101.73W
06/10/2007 E0.88 INCH PERKINS NE COUNTY OFFICIAL
&&
JSWEETLocal storm report, Jun 10, 8:25 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 6 NNW SPRINGVIEW 42.91N 99.79W
06/10/2007 E0.75 INCH KEYA PAHA NE PUBLIC
&&
13The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:11 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 34 min |
| Jun 10, 8:32 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 43 min |
| Jun 10, 10:02 PM CDT | Severe Thunderstorm Warning | LBF | Rock | 28 min |
| Jun 11, 3:47 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 43 min |
| Jun 11, 4:22 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 11, 4:30 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 31 min |
| Jun 11, 4:36 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 54 min |
| Jun 11, 5:07 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 53 min |
| Jun 11, 5:15 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jun 11, 5:28 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 62 min |
| Jun 11, 5:56 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 49 min |
| Jun 11, 5:59 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 46 min |
| Jun 11, 6:32 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 58 min |
| Jun 11, 6:41 PM CDT | Flash Flood Warning | LBF | Chase | 3 hr |
Nearby
Flash Flood Warnings in Nebraska, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.